About the second theorem of welfare economics with stock markets
This paper discusses necessary optimality conditions for multi-objective optimization problems with application to theSecond Theorem of Welfare Economics. We use the extremal principle, since we consider non-convex sets non-smooth functions.Particularly, we develop a slight generalization of the main result of A. Jofré and J. Rivera Cayupi [A nonconvex separationproperty and some applications, Math. Program. 108 (2006) 37-51], which allows more flexibility in a stochastic economy with production and stock market. Formally, we define a stock market equilibrium through the necessary optimality conditions at a constrained Pareto optimal allocation. We show that the Second Theorem of Welfare Economics holds in a two-period framework.But, by mean of an example, we show that this later result is no longer true for multi-period economies.
|Date of creation:||Jul 2006|
|Contact details of provider:|| Postal: 106 - 112 boulevard de l'Hôpital, 75647 Paris cedex 13|
Phone: 01 44 07 81 00
Fax: 01 44 07 81 09
Web page: http://mse.univ-paris1.fr/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bonnisseau, Jean-Marc & Lachiri, Oussama, 2004.
"On the objective of firms under uncertainty with stock markets,"
Journal of Mathematical Economics,
Elsevier, vol. 40(5), pages 493-513, August.
- Jean-Marc Bonnisseau & Oussama Lachiri, 2004. "On the objective of firms under uncertainty with stock markets," Cahiers de la Maison des Sciences Economiques b04122, Université Panthéon-Sorbonne (Paris 1).
- Jean-Marc Bonnisseau & Oussama Lachiri, 2004. "On the objective of firms under uncertainty with stock markets," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) hal-00187217, HAL.
- Grossman, Sanford J & Hart, Oliver D, 1979. "A Theory of Competitive Equilibrium in Stock Market Economies," Econometrica, Econometric Society, vol. 47(2), pages 293-329, March.
- Cornet, B., 1986. "The second welfare theorem in nonconvex economies," CORE Discussion Papers 1986030, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE). Full references (including those not matched with items on IDEAS)
When requesting a correction, please mention this item's handle: RePEc:mse:wpsorb:b06053. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Lucie Label)
If references are entirely missing, you can add them using this form.